Information Journal Paper
APA:
CopyFatehi, Alireza, Soltanian, Fahimeh, JAMILNIA, REZA, & SHABANI, AZAR. (2020). Design of nonlinear continuous time predictive controller by solving the differential-algebraic equations with boundary conditions using homotopy perturbation method. JOURNAL OF CONTROL, 12(4 ), 1-14. SID. https://sid.ir/paper/120853/en
Vancouver:
CopyFatehi Alireza, Soltanian Fahimeh, JAMILNIA REZA, SHABANI AZAR. Design of nonlinear continuous time predictive controller by solving the differential-algebraic equations with boundary conditions using homotopy perturbation method. JOURNAL OF CONTROL[Internet]. 2020;12(4 ):1-14. Available from: https://sid.ir/paper/120853/en
IEEE:
CopyAlireza Fatehi, Fahimeh Soltanian, REZA JAMILNIA, and AZAR SHABANI, “Design of nonlinear continuous time predictive controller by solving the differential-algebraic equations with boundary conditions using homotopy perturbation method,” JOURNAL OF CONTROL, vol. 12, no. 4 , pp. 1–14, 2020, [Online]. Available: https://sid.ir/paper/120853/en